Thread: Accuutane and steroids
08-03-2005, 01:42 PM #1Banned
- Join Date
- Jun 2005
- Steak 'n Shake
Accuutane and steroids
If u have taken accutane and ur acne went away ,.....and its not supposed to ever come back.. would it reappear if u were to do a cycle of test at about 500mg a week considering that i was very pro ne to acne before the accutane
08-03-2005, 01:46 PM #2Originally Posted by beefjr22
I have heard that yes it will come back, but it will be less harsh then it was before.
On the other hand, I usually on break out during PCT's
In order to totally prevent acne from popping up on my next cycle, I will run Tane a few weeks before PCT as well as during and after PCT's for a good amount of time. This should be a good preventative measure.
Dont forget to get ur blood levels checked as well.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)